Improved relaxations for the parametric solutions of ODEs using differential inequalities
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Joseph Scott & Matthew Stuber & Paul Barton, 2011. "Generalized McCormick relaxations," Journal of Global Optimization, Springer, vol. 51(4), pages 569-606, December.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- repec:spr:jglopt:v:67:y:2017:i:4:d:10.1007_s10898-016-0440-6 is not listed on IDEAS
More about this item
KeywordsConvex relaxations; Global optimization; Optimal control; 34A40; 65L05; 49M20; 49M37; 90C26;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jglopt:v:57:y:2013:i:1:p:143-176. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .